Hi there. I was doing really well on Hydroxy but was developing more symptoms of the disease. I started my first course of oral steroids

Just over a week ago. Started at 20 mg ,4 a day for first week and then decrease to 3 a day. However, developed severe stomach cramps yesterday with upset stomach. Woke up this morning and my glands in my neck feel tender and like my neck is burning. Just wanted to know if this is normal and whether anyone else has experienced this as a result of taking steroids

4 Replies

  • Definitely report it as soon as you can to your doctor. It could just be that you are coming down with something buggy. Steroids can seem to reduce your resistance to bugs sometimes, but don't assume its that until you have been checked out by your GP.

  • Thanks. I just hope it isn't something serious. My neck area feels hot and like it's burning. I don't have any enlarged hard lump like glands but they just feel tender and I am wondering if I am having an allergic reaction because I feel itchy too

  • Hello

    There can be some severe contraindications on these medications, if in doubt have words with your RA Nurse.

    Good Luck


  • Hi Cougar67

    Sorry your having a rotten time, the flare is bad enough without everything else! Prenisalone effects everyone differently and it's possible it's the tablets that are making you poorly but it may also be a bug. You need to see your gp ASAP and tell whoever put you on the steroids. Let us know how you get on. Take care KiKi

You may also like...